Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Safer Sex & Birth Control » *Tear*Tear*

 - UBBFriend: Email this page to someone!    
Author Topic: *Tear*Tear*
StarHallie
Activist
Member # 27531

Icon 1 posted      Profile for StarHallie     Send New Private Message       Edit/Delete Post   Reply With Quote 
I cry SO much now. EVERYTHING it seems, makes me emotional. Could this be a side effect of Yasmin? I never used to cry this much.

I cry:

When I hang up the phone after talking to my boyfriend (because I miss him, I guess, but gosh, no reason to cry, right?)

When I see old couples being affectionate toward each other (its beautiful, but, again, no reason to cry because of it).

When little children sing (its so sweet!)

ETC. ETC. ETC.

Okay, so am I just changing emotionally or is it chemically-induced?

[ 05-01-2006, 06:38 PM: Message edited by: StarHallie ]

--------------------
"Sex without love is an empty experience, but as empty experiences go, it's one of the best."
-Woody Allen

Posts: 231 | From: California, USA | Registered: Feb 2006  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post   Reply With Quote 
This could be an effect of the hormones- how long have you been on the Yasmin?

And, hon, the hormones could definitely be affecting and/or adding to it, but you've been going through a lot of ups and downs this past month, so it could just be your body getting a bit tired out. I know when I get hit with a lot of draining events right in a row it really leaves me feeling a bit more reactive to emotional things. Just an idea, but let's tackle the hormonal question, too [Smile]

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
StarHallie
Activist
Member # 27531

Icon 1 posted      Profile for StarHallie     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yah, I guess the stress has been making me "break" easily. Good thought. I've only been on the Yasmin for about 4 months.

--------------------
"Sex without love is an empty experience, but as empty experiences go, it's one of the best."
-Woody Allen

Posts: 231 | From: California, USA | Registered: Feb 2006  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post   Reply With Quote 
After four months, your body should be well aclimated to the hormones in the Yasmin, so after this point, it's probably not as likely a culprit as other factors in your life right now. That doesn't mean it's not having an affect, since hey- hormones in general can do it, but I don't think I'd stick the blame to that.

Hallie, just a thought to toss out here: do you know of anyone you could talk to just to talk and blow off some of what may be going on in your life right now? I'm not suggesting serious therapy, by any means, but a good counselor can be helpful to ANYONE just to have an unbiased source to talk to about what you might be feeling or dealing with at the time.

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
StarHallie
Activist
Member # 27531

Icon 1 posted      Profile for StarHallie     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've been thinking about it...but I feel pretty emotionally stable right now. I just noticed being really prone to burst into tears for weird reasons.

I'm really happy, especially after today. I had my follow-up today for the biopsy. My OBGYN is awesome...he asssured me that I'd be doing really well from this point on. He gave me a informational session on how to insert the NuvaRing and answered all of my questions. I'm really excited to start it next month because all I've heard is great things about it. At the end of our appointment, I gave him a thank you card saying how greatful I am for all of his support. He's been one of the reasons this process has been so smooth. I thought he deserved a thank you.

I can usually talk with my boyfriend about worries and stuff, he's really supportive. We've had our rough spots recently, but we've come to terms with them. Just part of life in a relationship where two people's needs have to converge in harmony. That's dificult. We both know that.

Finals are taking a toll on me, along with trying to shed the extra weight I gained from being on the pill. So, I guess there's a lot on my plate.

But you guys have been so great, helping me iron out the rough spots. [Smile]

--------------------
"Sex without love is an empty experience, but as empty experiences go, it's one of the best."
-Woody Allen

Posts: 231 | From: California, USA | Registered: Feb 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3